# SDR MWEA981028

- Difficulty date: October 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N202ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47672
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 5911412191
- Condition: Damaged
- Location: Bs 565
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PREVIOUS REPAIR ON FORWARD CARGO BELLY SKIN AT STATION 565 DOES NOT MEET SRM REQUIREMENTS.  MTC FABRICATED AND INSTALLED SKIN SPLICE REPAIR.
